Journal article icon

Journal article

A note on magnetic monopoles and the one-dimensional MHD Riemann problem

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jcph.2001.6815

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
172
Issue:
1
Pages:
392-398
Publication date:
2001-09-01
DOI:
ISSN:
0021-9991
URN:
uuid:affb571c-f6b3-470f-8e9f-5004d9b0720c
Source identifiers:
5102
Local pid:
pubs:5102

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP